# SDR IPXA2674591

- Difficulty date: July 20, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 38,027 hours, 11,432 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 113T310090
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 7C, RT WING OTBD FLAP INBD LOWER PANEL INTERNAL FOUND DELAMINATED.  METAL HOT BOND REPAIR PERFORMED IAW SRM 51-70-10-2R.  REPAIR 4, FIG 201, SHEET 3, REV 52.
